# SDR NSVA2010237

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 33,997 hours, 36,237 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 40 WNM FROM SYR AT FL240, CREW HEARD A POP AND NOTICED CAPTAINS WINDSHIELD PANE SHATTERED.  THE WINDOW DID NOT CAVE IN AND PRESSURIZATION HELD STEADY.  CREW DONNED OXYGEN MASKS AND DECLARED EMERGENCY.  CAPTAIN TRANSFERED CONTROL OVER TO F/O AND MADE A VISUAL APPROACH INTO SYR.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED CAPTAINS WINDSHIELD.
